Suicide Med For Depression 2010-11-11 Philippines Man Jumps to his Death
Summary:

Paragraph three reads:  "Padua was under medication for depression and had missed taking his medicine for two days.

SSRI Stories note:  Withdrawal can often be more dangerous than continuing on a medication.  It is important to withdraw extremely slowly from these antidepressants, usually over a period of a year or more, under the supervision of a qualified specialist.  Withdrawal is sometimes more severe than the original symptoms or problems.



http://globalnation.inquirer.net/cebudailynews/metro/view/20101111-302604/Man-jumps-to-death


Man jumps to death

By Jucell Marie Cuyos
Cebu Daily News First Posted 07:54:00 11/11/2010 Filed Under: Suicide


A young man died after jumping off a two-storey house in Rajah Town Homes, barangay Basak, Mandaue City last Tuesday night.

Police said 22-year-old Anthony Padua sustained severe injuries in the head and arms that caused his immediate death.

Padua was under medication for depression and had missed taking his medicine for two days.

As a result Padua suffered severe mood swings, said Insp. Ramil Morpos, deputy chief of the Mandaue police’s Investigation and Detective Management Branch (IDMB).

At past 9 p.m., Padua went to a neighbor's house while his 18-year-old sibling went to the guard house and asked for help.

Padua climbed on top of the neighbor's house as residents asked him to come down from the roof.

Residents were relieved when they saw him initially backing away, but Padua suddenly jumped off the roof and landed head first on the ground.

Insp. Morpos said the victim just arrived last year from Australia where he had broken up with his girlfriend.

Police said the body will be autopsied to determine if foul play was involved.